# SDR CALA2023120603571

- Difficulty date: December 4, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N68843
- Make and model: Boeing 737-900ER
- Aircraft serial: 60317
- Aircraft time: 28,764 hours, 10,423 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 147A566022
- Condition: Cracked
- Location: Sta 947 Rbl 50
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0710) MAIN CABIN STA 947 RBL 50, LAV SUPPORT CRACKED. TRANSCRIBED FROM HAECO GSO NR 9286551
